Korean J. Math. Vol. 22 No. 2 (2014) pp.265-277
DOI: https://doi.org/10.11568/kjm.2014.22.2.265

The properties of join and meet preserving maps

Main Article Content

Yong Chan Kim
Jung Mi Ko


We investigate the properties of join and meet preserving maps in
complete residuated lattices. In particular, we give their examples.

Article Details

Supporting Agencies

This work was supported by Research Institute of Natural Science of Gangneung-Wonju National University


[1] R. BVelohl avek, Fuzzy Galois connections, Math. Log. Quart., 45 (1999), 497- 504. Google Scholar

[2] R. BVelohl avek, Fuzzy Relational Systems, Kluwer Academic Publishers, New York, (2002), doi: 10.1007/978-1-4615-0633-1. Google Scholar

[3] J.G. Garcia, I.M. Perez, M.A. Vicente, D. Zhang, Fuzzy Galois connections categorically, Math. Log. Quart., 56 (2) (2010), 131–147. Google Scholar

[4] P. H ajek, Metamathematices of Fuzzy Logic, Kluwer Academic Publishers, Dor- drecht (1998), doi: 10.1007/978-94-011-5300-3. Google Scholar

[5] Y.C. Kim, Alexandrov L-topologies and L-join meet approximation operators International Journal of Pure and Applied Mathematics, 91 (1) (2014), 113-129 doi: 10.12732/ijpam.v9lili.12. Google Scholar

[6] H. Lai, D. Zhang, Fuzzy preorder and fuzzy topology, Fuzzy Sets and Systems, 157 (2006), 1865-1885, doi: 10.1016/j.fss.2006.02.013. Google Scholar

[7] H. Lai, D. Zhang, Concept lattices of fuzzy contexts: Formal concept analy- sis vs. rough set theory, Int. J. Approx. Reasoning, 50 (2009), 695-707, doi: 10.1016/j.ijar.2008.12.002. Google Scholar

[8] Z. Pawlak, Rough sets, Int. J. Comput. Inf. Sci., 11 (1982), 341-356, , doi: 10.1007/BF01001956. Google Scholar

[9] Z. Pawlak, Rough probability, Bull. Pol. Acad. Sci. Math., 32 (1984), 607-615. Google Scholar

[10] Y.H. She, G.J. Wang, An axiomatic approach of fuzzy rough sets based on residuated lattices, Computers and Mathematics with Applications, 58 (2009), 189-201, doi: 10.1016/j.camwa.2009.03.100. Google Scholar

[11] W. Yao, L.X. Lu, Fuzzy Galois connections on fuzzy posets, Math. Log. Quart., 55(1) (2009), 105–112. Google Scholar

[12] Q. Y. Zhang, L. Fan, Continuity in quantitive domains, Fuzzy Sets and Systems, 154 (2005), 118-131, doi: 10.1016/j.fss.2005.01.007. Google Scholar

[13] Q. Y. Zhang, W. X. Xie, Fuzzy complete lattices, Fuzzy Sets and Systems, 160(2009), 2275-2291, doi: 10.1016/j.fss.2008.12.001. Google Scholar

[14] Zhen Ming Ma, Bao Qing Hu, Topological and lattice structures of L-fuzzy rough set determined by lower and upper sets, Information Sciences, 218(2013), 194- 204, doi: 10.1016/j.ins.2012.06.029. Google Scholar